Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nuts on Wellbutrin - help! King Vultan

Posted by zeugma on April 20, 2004, at 20:52:50

In reply to Re: Nuts on Wellbutrin - help!, posted by King Vultan on April 20, 2004, at 8:10:03

If you don't want to go to that extreme, you might also want to consider a tricyclic antidepressant such as desipramine, protriptyline (Vivactil), or nortriptyline. I found these also to be very good in the emotional/spirituality department, in stark contrast to the way SSRIs have affected me.

Todd,

Could you expand on this comment, please? This is a fascinating issue to me. I assume you mean that these TCA's don't have the deadening effect on the emotions as SSRI's?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:337963
URL: http://www.dr-bob.org/babble/20040417/msgs/338224.html